Seizures, ventricular tachycardia, and rhabdomyolysis as a result of ingestion of venlafaxine and lamotrigine.

@article{Peano1997SeizuresVT,
  title={Seizures, ventricular tachycardia, and rhabdomyolysis as a result of ingestion of venlafaxine and lamotrigine.},
  author={C Peano and Jerrold Blair Leikin and Paul K Hanashiro},
  journal={Annals of emergency medicine},
  year={1997},
  volume={30 5},
  pages={704-8}
}
Few cases of overdoses have been described involving venlafaxine, lamotrigine, or a combination of the two agents. We describe a combined venlafaxine and lamotrigine ingestion in a patient presenting with a seizure, ventricular tachycardia, and rhabdomyolysis. We conclude that patients with overdoses that involve venlafaxine can exhibit severe cardiac effects in addition to seizures, especially if venlafaxine is combined with other agents. 

From This Paper

Figures, tables, results, connections, and topics extracted from this paper.
10 Extracted Citations
0 Extracted References
Similar Papers

Citing Papers

Publications influenced by this paper.
Showing 1-10 of 10 extracted citations

Similar Papers

Loading similar papers…